# SDR CA110125001

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb EMB-500
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: E

## Discrepancy

IFSD AFTER A NORMAL START THE GROUND CREW SHUTDOWN THE ENG AFTER THE ENGINE EXHIBITED FLAMES OUT OF THE EXHAUST AND THE CABIN FILLED WITH SMOKE. AFTER THE SHUTDOWN THE PILOT FOUND A PUDDLE OF ENGINE OIL ON THE GROUND BELOW THE ENGINE. NO ABNORMAL ENGINE PARAMETERS WERE NOTED BEFORE, DURING OR AFTER THE START SEQUENCE.
